# SDR AALA20002007

- Difficulty date: December 1, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 39 INOPERATIVE.  REPAIRED EMERGENCY EXIT WIRE AT SEAT 39 ELECTRICAL CONNECTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
